Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    11
  • comments
    13
  • views
    6947

Day 39

Accutane Experience

487 views

Well, I'm back to square one with the side effects this week after doubling my dose of Claravis on Monday. Ouch. Flaky & peeling skin, dry eyes, lips are so chapped they are cracking and bleeding, muscles are sore, knees ache, and I have 2 new big pimples. Oh, and the orange peel skin is back on my forehead. I hope that doesn't mean I'll be really oily again before I dry up. It's such a gross combination to be oily and flaky at the same time. :pray: To top it all off, I had a migraine for 2 and a half days....OK, enough of the complaining. The rest of my skin looks great, besides the new monster pimples and the peeling. I am wearing less makeup for sure, and the red spots are fading. Wooo and sigh.



1 Comment


YAY for progress! maybe your not so fun side affects will subside quicker this time since its just a dosage upper! good luck!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×